A certain complete system of identical relations of the algebra of commutative events is indicated in this paper. It is shown that the problem of identity in the algebra of regular commutative events is solvable algorithmically. It is proved that neither in the algebra of commutative events nor in the algebra of events in an arbitrary alphabet does there exist a finite complete system of identical relations.
Зразок цитування:Редько В. Н. Об алгебре коммутативных событий // Укр. мат. журн. - 1964. - 16, № 2. - С. 185-195.